Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: gyno worries

  1. #1
    husun's Avatar
    husun is offline Junior Member
    Join Date
    Aug 2002

    gyno worries

    i did a winny only cycle followed by 3 weeks of clomid 2x50 for a week followed by 1x50 for the last. seems that after the clomid was done i started getting sides. acne a little more, hard to tell but my nipples got puffier.

    now my one nipple is sore if i press on it... Whats going on? Should I be worried? Its been a couple of weeks since my last clomid. Should i try and get some nolva? Could my body not have kicked in making test again and now i'm getting the estrogen side affects? very confused thought only had to worry about this stuff while on cycle.

    thanks in advance

  2. #2
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    clomid is actually a weak estrogen, weak enough to not give you estrogenic side affects but at the sime time it sends positive feedback to the hpta, nevertheless extremely sensitive individuals might experience some sides from it(mostly just acne, i get it almost always from clomid), i wouldn't worry, more probable than not is that your just being paranoid, if you feel necessary run some nolva for 20mg daily for a couple weeks, good luck bro

  3. #3
    Mastiff is offline Member
    Join Date
    Aug 2002
    If your worried you might want to get your test and estrogen levels checked. That will let you know if you are still shut down, and are getting estrogenic side effects. I'd definitely do the nolva, however. I still have gyno from not acting soon enough on a previous cycle. Like I said on another gyno post, better to be safe than have tits.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts